“Mohammad Ali Jafarizadeh”

Tel:  +98 21 2280692
Fax:  +98 21 2280415
Email: 

IPM Positions

Non Resident Researcher, School of Physics
(1994 - 2004 )

Non IPM Affiliations

Professor of Tabriz University

Related Papers

1. M.A. Jafarizadeh and S.J. Akhtarshenas
Optimal Lewenstein-Sanpera Decomposition for Some Bipartite Systems
J. Phys. A: Math. Gen. 37 (2004), 2965-2982   [abstract]
arXive.org link: quant-ph/0304019 [ abs, src, ps, others], cited by
Code: IPM/P-2003/087
2. M. Foroutan and M.A. Jafarizadeh
Effects of Polydispersity on the Phase Coexistence Diagrams in Multiblock Copolymers with Laser Block Length Distribution
Physica A 329 (2003), 337-349  [abstract]
arXive.org link: cond-mat/0207377 [ abs, src, ps, others], cited by
Code: IPM/P-2003/070
3. M.A. Jafarizadeh and S. Behnia
Hierarchy of Random Chaotic Maps with An Invariant Measure
J. Math. Phys. 44 (2003), 5386-5400  [abstract]
Code: IPM/P-2003/069
4. S.J. Akhtarshenas and M.A. Jafarizadeh
Robustness of Entanglement for Bell Decomposable States
Eur. Phys. J. D 25 (2003), 293-298  [abstract]
arXive.org link: quant-ph/0208019 [ abs, src, ps, others], cited by
Code: IPM/P-2002/080
5. S.J. Akhtarshenas and M.A. Jafarizadeh
Lewenstein-Sanpera Decomposition of A Generic 2x2 Density Matrix by Using Wootters's Basis
Quantum Information & Computation 3 (2003), 229-248  [abstract]
arXive.org link: quant-ph/0211051 [ abs, src, ps, others], cited by
Code: IPM/P-2002/079
6. M.A. Jafarizadeh and S. Behnia
Hierarchy of One- and Many-Parameter Families of Elliptic Chaotic Maps of cn and sn Types
Phys. Lett. A 310 (2003), 168-176  [abstract]
Code: IPM/P-2002/078
7. S.J. Akhtarshenas and M.A. Jafarizadeh
Separability Criterion Induced from Cross Norm is Not Equivalent to Positive Partial Transpose
J. Phys. A: Math. Gen. 36 (2003), 1509-1513  [abstract]
Code: IPM/P-2002/075
8. M. Foroutan and M.A. Jafarizadeh
Laser Block Length Distribution and Influence of Its Parameters (K and M) on the Phase Behavior of Statistical Multiblock Copolymers
Physica A 307 (2002), 221-234  [abstract]
Code: IPM/P-2001/066
9. M.A. Jafarizadeh and S. Behnia
Hierarchy of Chaotic maps with An Invariant Measure and Their Compositions
J. Nonlinear Math. Phys. 9 (2002), 26-41  [abstract]
Code: IPM/P-2001/056
10. H. Panahi-Talemi and M.A. Jafarizadeh
Two Dimensional Hamiltonian with Generalized Shape Invariance Symmetry
( In: Proceedings of the Third International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, June 14-23, 2001)
[abstract]
Code: IPM/P-2001/079
11. M.A. Jafarizadeh and A.R. Esfandyari and M. Moslehi Fard
Exact Solutions of Boussinesq Equation
( In: Proceedings of the Third International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, June 14-23, 2001 Varna, Bulgaria, June 14-23, 2001)
[abstract]
Code: IPM/P-2001/078
12. A.R. Esfandyari and M.A. Jafarizadeh
Solitary Solutions of Coupled KdV and Hirotal Satsuma Differential Equations
( In: Proceedings of the Third International Conference on Geometry, Integrability and Quantization, Varna, Bulgaria, June 14-23, 2001 Varna, Bulgaria, June 14-23, 2001)
[abstract]
Code: IPM/P-2001/077
13. M.A. Jafarizadeh, H. Panahi-talemi and E. Faizi
Two- and Three-Dimensional Hamiltonians with Shape Invariance Symmetry
J. Math. Phys. 42 (2001), 4122-4137  [abstract]
Code: IPM/P-2001/055
14. M.A. Jafarizadeh and S. Behnia
Hierarchy of Chaotic Maps with An Invariant Measure and Their Coupling
Physica D: Nonlinear Phenomena 159 (2001), 1-21  [abstract]
Code: IPM/P-2001/054
15. M.A. Jafarizadeh, S. Behnia, S. Khorram and H. Nagshara
Hierarchy of Chaotic Maps with An Invariant Measure
J. Stat. Phys. 104 (2001), 1013-1028  [abstract]
Code: IPM/P-2001/053
16. M.A. Jafarizadeh
Restoration of Macroscopic Isotropy on (D+1)-Simplex Fractal Conductor Networks
Physica A 287 (2000), 1-25  [abstract]
Code: IPM/P-2000/083
17. M.A. Jafarizadeh and S.J. Akhtarshenas
Generalized Master Function Approach to One-Dimensional Quasiexactly Solvable Models
J. Math. Phys. 41 (2000), 7783-7796  [abstract]
Code: IPM/P-2000/055
18. H. Fakhri and M.A. Jafarizadeh
Master Function Approach to Quantum Solvable Models on SL(2,c) and SL(2,c)/GL(1,c) Manifolds
J. Math. Phys. 41 (2000), 505-546  [abstract]
Code: IPM/P-2000/003
19. M.A. Jafarizadeh and S. Jalalzadeh
Calculation of the Level Splitting of Energy and the Decay Rate of Some One-Dimensioanl Potentials by Instantons Method
J. Math. Phys. 41 (2000), 701-720  [abstract]
Code: IPM/P-2000/002
20. M.A. Jafarizadeh, A.R. Esfandyari and H. Panahi Talemi
Isospectral Deformation of Some Shape Invariant Potentials
J. Math. Phys. 41 (2000), 675-700  [abstract]
Code: IPM/P-2000/001
21. M.A. Jafarizadeh, H. Fakhri and S.K. Moayedi
Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
Phys. Rev. D 60 (1999), 084026-1-6  [abstract]
arXive.org link: gr-qc/9904060 [ abs, src, ps, others], cited by
Code: IPM/P-1999/059
22. M.A. Jafarizadeh and A. Rezaei-Aghdam
T-Duality in Sigma-Models with Kaluza-Klein Metric as Electric-Magnetic Duality
Mod. Phys. Lett. A 14 (1999), 1497-1508  [abstract]
arXive.org link: hep-th/9903154 [ abs, src, ps, others], cited by
Code: IPM/P-1999/034
23. M.A. Jafarizadeh and A. Rezaei-Aghdam
Poisson-Lie T-Duality and Bianchi Type Algebras
Phys. Lett. B 458 (1999), 477-490  [abstract]
arXive.org link: hep-th/9903152 [ abs, src, ps, others], cited by
Code: IPM/P-1999/033
24. F. Darabi, A. Rezaei-Aghdam, A.R. Rastegar and M.A. Jafarizadeh
Tunneling in Λ Decaying Cosmologies and the Cosmological Constant Problem
Phys. Rev. D 60 (1999), 063514-1-8  [abstract]
arXive.org link: gr-qc/9811082 [ abs, src, ps, others], cited by
Code: IPM/P-1999/032
25. M.A. Jafarizadeh and S.K. Moayedi
Degeneracy and Para-Supersymmetry of Dirac Hamiltonian in (2+1)-Space-Time
J. Math. Phys. 40 (1999), 4274-4289  [abstract]
arXive.org link: hep-th/9904166 [ abs, src, ps, others], cited by
Code: IPM/P-1999/022
26. A. Rezaei-Aghdam, F. Darabi and M.A. Jafarizadeh
Diffeomorphism Algebra of Two Dimensional Free Massless Scalar Field with Signature Change
Classical Quant. Grav. 16 (1999), 1417-1433  [abstract]
arXive.org link: hep-th/9712240 [ abs, src, ps, others], cited by
Code: IPM/P-1997/055
27. F. Darabi, A.R. Rastegar, A. Rezaei-Aghdam and M.A. Jafarizadeh
Tunneling in A Cosmological Model with Violation of Strong Energy Condition
Mod. Phys. Lett. A 13 (1998), 3213-3223  [abstract]
arXive.org link: gr-qc/9811081 [ abs, src, ps, others], cited by
Code: IPM/P-1998/055
28. H. Goodarzi, M.A. Jafarizadeh and S.K.A. Seyed-Yagoobi
Degeneracy of Schrodinger Equation with Potential 1/R in D-Dimensions
Indian J. Phys. B 72 (1998), 35-44  [abstract]
Code: IPM/P-1998/054
29. H. Fakhri and M.A. Jafarizadeh
The Embedding of Parasupersymmetry and Dynamical Symmetry into GL(2,c) Group
Ann. Phys. 266 (1998), 178-206  [abstract]
Code: IPM/P-1998/053
30. M.A. Jafarizadeh
Hierarchy of Critical Exponents of Currents on (d+1) Simplex Fractals
Eur. Phys. J. B 4 (1998), 103-112  [abstract]
Code: IPM/P-1998/043
31. M.A. Jafarizadeh and H. Fakhri
Parasupersymmetry and Shape Invariance in Differential Equations of Mathematical Physics and Quantum Mechanics
Ann. Phys. 262 (1998), 260-276  [abstract]
Code: IPM/P-1998/041
32. M.A. Jafarizadeh, F. Darabi and A.R. Rastegar
On the Duru-Klienert Path Integral in Quantum Cosmology
Phys. Lett. A 248 (1998), 19-24  [abstract]
arXive.org link: gr-qc/9811080 [ abs, src, ps, others], cited by
Code: IPM/P-1998/035
33. M.A. Jafarizadeh, A. Adibi and A. Rostami
Dependence of Non-Classical Behavior of OPI Hamiltonian on the Strenght of Coherence of Initial Light
Indian J. Phys. B 72 (1998), 643-653  [abstract]
Code: IPM/P-1998/032
34. M.A. Jafarizadeh and S.K. Seyed Yaghoobi
An Investigation into the Determination of Critical Dimension of Self-Avoiding Random Walk on A D-Dimensional Simplex Fractal
Eur. Phys. J. B 7 (1998), 429-437  [abstract]
Code: IPM/P-1998/031
35. M.A. Jafarizadeh, A. Adibi and A. Rostami
Solution of Quantized Optical Parametric Interaction Hamiltonian
Nuovo Cimento La Rivista 20 (1998), 1459-1469  [abstract]
Code: IPM/P-1998/030
36. M.A. Jafarizadeh and H. Fakhri
Calculation of the Determinant of Shape Invariant Operators
Phys. Lett. A 230 (1997), 157-163  [abstract]
Code: IPM/P-1997/051
37. M.A. Jafarizadeh and H. Fakhri
Supersymmetry and Shape Invariance Differential Equations of Mathematical Physics
Phys. Lett. A 230 (1997), 164-470  [abstract]
Code: IPM/P-1997/050
38. S. Sobhanian and M.A. Jafarizadeh
Time Evolution of the Distribution Function of Fast Neutral Beam Injected into A Plasma
Indian J. Phys. B 70 (1996), 513-519  [abstract]
Code: IPM/P-1996/054
39. M.A. Jafarizadeh and H. Fakhri
General Expression for the Egenerating Function of Special Functions in Mathematical Physics
Indian J. Phys. B 70 (1996), 465-474  [abstract]
Code: IPM/P-1996/051
40. M.A. Jafarizadeh, F. Nazeri and A. Keshishi
Calculation of Madelung Contrast of Various Ionic Structures Based on the Semisimple Lie Algebras
Mod. Phys. Lett. A 11 (1996), 1765-1775  [abstract]
Code: IPM/P-1996/050
41. S. Razawi, K. Seyed-Yaghoobi and M.A. Jafarizadeh
Exact Solution of Indefinitely Growing Self-Avoiding and Hamiltonian Walk on Fractals in Four Dimensions
J. Polymer Science: Part B Polymer Phys. 34 (1996), 419-423  [abstract]
Code: IPM/P-1996/049
42. M.A. Jafarizadeh and K. Seyed-Yaghoobi
Hamiltonian Walk on Different Deterministic Fractals and Stochasticity
Indian J. Phys. B 70 (1996), 109-118  [abstract]
Code: IPM/P-1996/048
43. M.A. Jafarizadeh and S.K.A. Seyed Yaghoobi
Exact Evaluation of Connectivity Constant of Hamiltonian Walk on Sierpinski Gasket
Iranian J. Sci. Tech. 20 (1996), 377-382  [abstract]
Code: IPM/P-1996/044
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right